# SDR CALA2015012300057

- Difficulty date: January 19, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 83,556 hours, 17,749 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067002
- Part serial: 00794
- Condition: Fire
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

OVEN FIRE IN FWD GALLEY OVEN 204, FLIGHT ATTENDANT PULLED CB & FIRE WENT OUT, VERY LITTLE SMOKE.  CREW MEAL BURNED.  REPLACED OVEN, NEW OVEN OPERATIONS NORMAL.  ROTABLE PARTS CHANGE WAS INDICATED, TT 1711707, SN OFF 00794 OVEN, SMALL SG OFF 99-2532-9-0003 0794 ON 99-2532-9-0003 0560.
